Top
10
Doctor insights on: Can Aspirin Overdose Lead To Tinnitus

Share
1

1
Can aspirin overdose or to much aspirin use lead to organ damage or damage to certain parts of the body?

Can aspirin overdose or to much aspirin use lead to organ damage or damage to certain parts of the body?

Many: Overdose of Aspirin can cause bleeding from ulcers or platelet dysfunction and bleeding in many places, can cause kidney dysfunction and an initial rapid breath to get rid of acid and the failure of that mechanism leads to metabolic acidosis, renal and respiratory failure. It can cause ringing in the ears. That is why even the commercial advocating use of Aspirin as a regular pain med scares me. ...Read more

See 1 more doctor answer
Dr. Jeffrey Bassman
582 doctors shared insights

Ringing In Ears (Definition)

Ringing in the ears (tinnitus) is a symptom in which a person has a persistent noise in his ear or ears. Tinnitus can be of unknown cause, or can be caused by hearing damage, tumors, problems in the brain or hearing nerve, ...Read more


2

2
How many aspirins a day is it safe to take on a regular daily schedule? I take four 325mg tablets every day.

How many aspirins a day is it safe to take on a regular daily schedule? I take four 325mg tablets every day.

Aspirin Dose: This is a difficult question to answer without knowing why you are taking it. If you are taking Aspirin for its cardioprotectant effect, the dose is considerably lower than what you are taking on the other hand, if you are taking it as an anti-inflammatory agent for osteoarthritis, the dose seems a little low. The doctor who prescribed your Aspirin therapy is the best person to answer this ...Read more

4

4
After an aspirin overdose, i had tinnitus , threee weeks after, i still have tinnitus, although it decreased a little. Is it irreversible?

After an aspirin overdose, i had tinnitus , threee weeks after, i still have tinnitus, although it decreased a little. Is it irreversible?

Tinnitus duration: Your tinnitus should continue to clear over next several weeks. It shouldn't be irreversible. However, realize many other medications can cause tinnitus , so check with your doctor to make sure you're not taking one of those. If things don't improve eventually, you could be referred to an ENT specialist for further evaluation. ...Read more

5

5
Can aspirin overdose or to much aspirin use lead to organ damage or damage to certain parts of the body?

Many: Overdose of Aspirin can cause bleeding from ulcers or platelet dysfunction and bleeding in many places, can cause kidney dysfunction and an initial rapid breath to get rid of acid and the failure of that mechanism leads to metabolic acidosis, renal and respiratory failure. It can cause ringing in the ears. That is why even the commercial advocating use of Aspirin as a regular pain med scares me. ...Read more

See 1 more doctor answer
6

6
How can I avoid aspirin overdose?

How can I avoid aspirin overdose?

Huh?: Don't take an overdose of aspirin! the dose for adults is: 325-650 mg every 4 hours as needed. For children, the dose is: 10-15 mg/kg every 4-6 hours with a maximum daily dose of 60-80 mg/kg. If you get ringing in the ears, stomach upset or nausea, lower the dose. Follow these instructions and you will avoid an Aspirin overdose. ...Read more

7

7
I want to know if i will die from aspirin overdose?

I want to know if i will die from aspirin overdose?

Don't do it: You'll feel sicker than you ever have before, and perhaps worse than you thought possible. Your stomach will hurt terribly, and you'll feel like you're smothering. I am sure this is not what you want. Matt, bro, these are thoughts you should not be having. You don't deserve this agony, and you can find something better than death anyplace. Talk to your physician. There's help. Cheers. ...Read more

See 1 more doctor answer
8

8
What is the definition or description of: aspirin overdose?

What is the definition or description of: aspirin overdose?

See below: Aspirin poisoning or salicylism can be acute or chronic. A single overdose may cause acute poisoning; continuous usage of an elevated dosage over long periods of time may cause chronic poisoning. Acute overdose has a mortality rate of 2%. Chronic overdose is more commonly lethal with a mortality rate of 25% chronic overdose may be especially severe in children. ...Read more

See 1 more doctor answer
9

9
Do you think it could be painful to die from an aspirin overdose?

Do you think it could be painful to die from an aspirin overdose?

Well it sure would: Not be pleasant. Nausea, vomiting, abdominal pain, seizure, fever, confusion, fever, coma. Are you considering taking an overdose? If you have a suicide plan & the desire to act on it, please be seen at your nearest emergency room now. Have a friend or relative drive you or call 911. If you have thoughts of suicide that aren't imminent get into treatment with a psychologist &/or a psychiatrist. ...Read more

10

10
Can aspirin overdose can kill us?

Yes it can be: Lethal. If you every know someone who is considering killing themself help them to get care at an emergency room. ...Read more

Dr. William Culviner
663 doctors shared insights

Tinnitus (Definition)

Tinnitus is when a person has a persistent noise in his ear or ears. Tinnitus can be of unknown cause, or can be caused by hearing damage, tumors, problems in the brain or hearing nerve, ...Read more


Dr. Marvin Den
948 doctors shared insights

Halfprin (Definition)

Halfprin is a platelet inhibitor which is a kind of anti-coagulation drug ...Read more